Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

On process of weaning Prednisone, had energy drinks, have chest pain. Will it subside?

I am on 5 mg of prednisone and I have been weining down from 60mg and I had a whole have monster java energy drink (coffee and energy drink) and the bottle was about 2.5 servings and then I had some soda and red bull at a party. I promise I m not usually this dumb I just forgot about the medicine and I was running and my heart started to hurt a little. I don t drink energy drinks a lot and my friend who also had a lot of it said her heart too but she hasn t taken any medicine. I also have a bad common cold . the pain in my chest is gone now and I checked my heartbeat and it was pretty normal. I know I sound like an idiot but do you think I m gonna be ok?
Asked On : Wed, 3 Oct 2012
Answers:  1 Views:  162
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Thank you for asking question on health care magic
the chast pain is most probably due to gastriis and acidity ,a side effect of steroid usage
Hope this answer will serve your purpose
Take care
Dr.M.V.Subrahmanyam MD;DCH
Associate professor of pediatrics
Answered: Mon, 23 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor